# SDR GAIA02023OP

- Difficulty date: March 2, 2001
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, IT WAS DISCOVERED THAT THE FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  CLEANED AND RE-RACKED THE FORWARD ENTRY EMERGENCY EXIT LIGHT PACK.  OPERATIONALLY CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
